MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP2515X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use two nc euphora rx ptca balloon catheters to treat a mildly tortuous and severely calcified lesion located in the mid left anterior descending artery.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.There were no issues noted when removing the device from the hoop/tray for the first device (lot no:213084941).The devices were inspected and negative prep was performed with no issues noted.The devices were being used to pre-dilate the lesion.The devices did not pass through a previously-deployed stent.Resistance was not encountered when advancing the devices and excessive force was not used during delivery.It was reported that both balloons burst during balloon inflation at 17 atm¿s.The devices were not moved or repositioned prior to the burst.There was no sudden or gradual pressure drop noted on the inflation device.The bursts occurred during the first inflation.The lesion was treated with orbital atherectomy prior to balloon angioplasty with the two nc euphora balloons the physician completed the procedure by using orbital atherectomy with non mdt device and angioplasty procedure was completed.No stenting was completed in the procedure as a non-mdt stent failed to cross.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7177741
Report Number9612164-2018-00041
Device Sequence Number13756213
Product Code LOX
UDI-Device Identifier00643169396159
UDI-Public00643169396159
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2019
Device Catalogue NumberNCEUP2515X
Device Lot Number213084941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR